Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Rose_1

Veteran Member
  • Total Reviews

    0
  • Content Count

    219
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Rose_1

  • Rank
    Member
  • Birthday 04/10/1986

Profile Information

  • Location
    Sydney/Australia
  • Interests
    *Art (painting)<br />*Looking after my lil nephews :)<br />*Walking on the beach<br />*Thunderstorms

Recent Profile Visitors

1402 profile views
  1. I lost alot of hair whilst i was on accutane and freaked out.....but it does grow back..eventually...but then again it could have a different affect on everyone..
  2. I've been off accutane for a few weeks now and my current regimen is.... nothing :) I guess im just so sick of using 'stuff' on my face that ive left it all.....and not a zit in sight :) i think we just need to relax and go easy with using products..even if they r naturall stuff....try it and see how u go..
  3. i've tried 2 types already....doesnt seem 2 make a different :confused:
  4. I'm not sure if my eye sight is stuffing up bcoz of tane...or because of the fact that im on the comp too much...mainly doing assignments...i think ill book in an appointment with the eye dr....its driving me crazy...i think id rather have acne rather than have poor eye sight!!!
  5. Might sound crazy or 'irresponsible' but...I've been to the beach like 5 times this summer...stayed all day and tanned...hardly wore sunscreen...i got burnt...was painful at 1st...but got over it.... Y is it recommended that we stay out of the sun? is it bcoz we'l b in 'pain' or there could b serious damage??
  6. For the last month or so...I've realised that my vision has gone kinda blurry and i cant concentrate my eyes on things comfortably anymore...i dunno its reali hard 2 explain but sumthing definately feels wrong I kinda mentioned it to my derm last week and she told me to call her if i started getting headaches along with it....so if i call...she's going to take me off it.....if i continue then im probli going to go blind! damn these side effects!!! what do i do
  7. Ok..so most of us have this side effect right? But does any1 knows why accutane causes extra sleepyness and tiredness?? and does it stop once the treatment is over??
  8. omg ive got the same prob....I've actually stopped taking my pills bcoz im so worried...im going to wait till my next derm appointment and see what she says....bcoz my doc took this girl off the treatment once bcoz her hair loss was so bad! I even saw it in my dream that was going bold!!! lol I was wondering if thrs a particular shampoo or sumthing we cud use so it dsnt fall out as much mayb??...
  9. I had 3 reps written on my prescription....but im going to have to go next month to get more...She's probly going to tell me off for not coming but its not my fault she is always booked out : / If my insides r damaged..no1 knows at the momenttt
  10. I havent seen my derm in like 3 months....is that a bad thing?
  11. I was given "Hamilton Sensitive For hyper-sensitive skin" sunscreen in my lil 'roac kit' by my derm....so far so good...doesnt irritate or brake u out...but u still get burnt 4 sum reason...and its 30+
×